MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MAMBA? FLEX; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION MAMBA? FLEX; CATHETER, PERCUTANEOUS
Model Number H7493928713540
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G4: premarket / 510(k) #: k190401.
 
Event or Problem Description
It reported that removal difficulties occurred.The patient with stable coronary artery disease (cad) underwent percutaneous coronary intervention (pci).The target lesion was a chronic total occlusion (cto) located in the circumflex artery (cx), which was moderately tortuous and mildly calcified.A 135cm mamba flex microcatheter was selected for use.A non-bsc guidewire was used to deliver the mamba, then exchanged for another non-bsc wire that successfully crossed the lesion.The mamba was advanced into the distal cx, after which the second wire was removed, and the original guidewire reintroduced.During subsequent removal of the mamba catheter, significant resistance was encountered while attempting to retract the non-bsc guidewire.The non-bsc guidewire became frozen in the mamba catheter.After considerable effort, the wire was successfully removed.Despite increasing resistance during mamba catheter removal, the non-bsc guidewire was wiped down multiple times in an effort to facilitate retraction.Fortunately, the mamba was successfully removed without complication and the procedure successfully completed with other device.No patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
G4: premarket / 510(k) #: k190401.Device evaluated by manufacturer: the returned product consisted of the mamba microcatheter.Visual and microscopic inspection revealed no signs of damage or irregularities on the device.The wire used in the procedure was not returned for analysis, so a.014" test guidewire was used for wire insertion testing.The test wire was inserted into the tip end of the mamba and was advanced through the device and then removed from the mamba with no resistance or issues advancing or withdrawing.Product analysis did not confirm the reported event, as the wire was able to be inserted and removed without resistance or difficulties.However, the clinical circumstances could not be replicated.Inspection of the remainder of the device, revealed no other damage or irregularities.

Brand Name
MAMBA? FLEX
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23027422
Report Number2124215-2025-63934
Device Sequence Number18520295
Product Code DQY
UDI-Device Identifier08714729940289
UDI-Public(01)08714729940289(17)270412(10)36290137
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K171452
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493928713540
Device Catalogue NumberH7493928713540
Device Lot Number0036290137
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2025
Supplement Date Received by Manufacturer09/26/2025
Initial Report FDA Received Date09/11/2025
Supplement Report FDA Received Date10/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown